# SDR SIMA20210710002

- Difficulty date: July 10, 2021
- Submitted: July 11, 2021
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 12,659 hours, 8,371 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE SET INDICATION WHILE IN HOLD. EMERGENCY DECLARED. REPEAT ISSUE. PARKING BRAKE NOT RELEASE MESSAGE IN FLT COULD NOT RESET.REF ITEM 1 THIS PAGE PARKING BRAKE NOT RELEASED MESSAGE IN FLIGHT. REPETITIVE INSPECTION REQUIRED PER MEL 32-02-C/A-DEFERRED EMERGENCY PARKING BRAKE ACCUMULATOR PRESSURE TRANSDUCERS. M PROCEDURES C/W. SEE ITEM 2 THIS PAGE FOR REPETITIVE INSPECTION.MEL 32-02 AUTH# 070269DM-C
